# SDR USAA2014031800005

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 43,867 hours, 16,104 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 01030497
- Condition: Failed
- Location: Recirculation
- Part time: 43,869 hours, 16,106 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED AN AMBER CABIN FAN MESSAGE ON CONDITION PAGE & AN ODOR IN BACK OF ACFT.  TURNED CABIN FANS OFF.   R & R THE NR 2 RECIRCULATION FAN IAW AMM 21-21-51-000-001A & 400-001A.  OPS & LEAK CHECKED GOOD IAW AMM 21-21-00-710-001A.  A REOCCURRENCE OF THE FAULT OCCURRED BEFORE THE ACFT WAS DISPATCHED.  R & R RECIRCULATION FILTER, OPS CHECKED NORMAL.
